A Personal Story




Submitted: June 23, 2004

Shared by: Kat

I hope you will consider posting my e-mail as I feel it is something all women considering a chemical abortion should know.

2 months ago after a failed herbal abortion, I received as my backup plan a chemical abortion with Methotrexate.

3 days ago I broke out in the most agonizing rash imaginable. I had been sunbathing in the previous days and per my doctor I have been told I have a severe case of Sun Poisoning.

I have never in my 28 years of life sun burned let alone had sun poisoning. So between her and I we went through every medication I had taken in the past year, nothing new there, all the cleaning supplies, soap, shampoo's, detergents, ect. Nothing new there either. We came down to the only thing that had changed and it was recent, Methotrexate abortion.

She explained to me that some of the same chemicals and hormone blockers in oral Birth control exists in a chemical abortion, but in much higher doses. Many oral birth control medications cause photosensitivity or as I know now sensitivity to the sun's and a tanning bed's UV rays.

And 2 months after a chemical abortion the medication is still in a woman's system. Therefore the side effects can still occur.

But there is one problem with this whole ordeal, UV ray sensitivity is not even suggested as being a side effect of this form of abortion!

This is the reason I am writing you Sister Zeus. I am hoping you will find a way to post this possible problem on your site. Granted it is a minor problem, or to some who have never suffered from sun poisoning on even a small portion of their body, let alone the 3/4 of mine that is affected. But at least anyone receiving this procedure can watch for it, report it or I pray, prevent it from happening to them.

Thank You
Kat






Return to Sharing our Wisdom


This site Copyright 1998 - 2007 by Sister Zeus